# SDR A6WA200840192

- Difficulty date: March 5, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE FOUND CRACKED.  PAX DOOR AFT DRAG ANGLE REPAIRED IAW REO 601R-52-11-513 REV A.  (M)
